[1]刘萍,陈平.竞争风险场合PL型估计的渐近正态性[J].东南大学学报(自然科学版),2001,31(6):108-112.[doi:10.3969/j.issn.1001-0505.2001.06.026]
 Liu Ping,Chen Ping.Asymptotic Normality of PL-Type Estimator under Competing Risk Case[J].Journal of Southeast University (Natural Science Edition),2001,31(6):108-112.[doi:10.3969/j.issn.1001-0505.2001.06.026]
点击复制

竞争风险场合PL型估计的渐近正态性()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
31
期数:
2001年第6期
页码:
108-112
栏目:
数学、物理学、力学
出版日期:
2001-11-20

文章信息/Info

Title:
Asymptotic Normality of PL-Type Estimator under Competing Risk Case
作者:
刘萍1 陈平2
1 南京航空航天大学数学系,南京 210016; 2 东南大学应用数学系, 南京 210096
Author(s):
Liu Ping1 Chen Ping2
1 Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China; 2 Department of Applied Mathematics, Southeast University, Nanjing 210096, China)
关键词:
非参数统计 竞争风险 乘积极限估计 一致收敛 渐近正态性
Keywords:
non-parametric statistics competing risk product-limit estimator uniform convergence asymptotic normality
分类号:
O212
DOI:
10.3969/j.issn.1001-0505.2001.06.026
摘要:
为了在竞争风险场合考虑生存函数(或分布函数)的估计问题,本文构造了竞争风险场合分布函数的乘积极限(PL)型估计. 运用经验过程的逼近理论及Taylor展开方法,给出了估计在全直线上的弱一致收敛速度,并证明了估计的渐近正态性.
Abstract:
In order to consider the estimator of survival function (or distribution function) under the competing risk case, the product-limit estimator of a distribution function under competing risk case is introduced. The rate of weak uniform convergence of the PL-type estimator over the whole line is given and asymptotic normality of the estimator is proved by the approximation of empirical process and Taylor expansion.

参考文献/References:

[1] 陈平.相依竞争风险场合下生存函数的广义自相合估计.系统科学与数学,1989,9(3):260~273
[2] 陈平.生存模型的估计与优化决策:[学位论文].南京:东南大学图书馆,1999

备注/Memo

备注/Memo:
作者简介:刘萍,女,1965年生,硕士,讲师.
更新日期/Last Update: 2001-11-20